# SDR DJFA2005150

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N733TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258337
- Aircraft time: 7,360 hours, 4,475 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,897 hours, 3,647 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: TFE7315BR
- Part serial: P107214
- Condition: Leaking
- Location: Left
- Part time: 5,897 hours, 3,647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB-OUT FROM KTEB, LT ENGINE OIL PRESS GAUGE FLUCTUATED BETWEEN 30 AND 40 PSI, AND RT OIL PRESS GAUGE REMAINED STEADY AT 37 PSI.  APPROX 30 TO 40 MINS INTO TRIP LT ENG OIL PRESS WAS INDICATING BETWEEN 26 TO 35 PSI.  A/C WAS THEN BEING DIVERTED TO KIND, AND A MASTER WARNING ANNUNCIATOR ILLUMINATED WITH NO ASSOCIATED LIGHT TO TRIP MASTER WARNING INDICATION.  AT INITIAL DESCENT, THE LT OIL PRESS LOW LIGHT FLICKERED, ALONG WITH THE MASTER WARNING ANNUNCIATOR.  DURING DESCENT, OIL PRESS ROSE TO 30-35 PSI AND MAINTAINED THAT PRESS THROUGHOUT FLT.  A LANDING WAS MADE IN KIND W/O FURTHER INCIDENT.  CREW OPENED THE LT AND RT ENG COWLINGS AND DISCOVERED BOTH ENG OIL CAPS TO BE LAYING IN LOWER COWLING.
